# SDR ASAA2022082339627

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,690 hours, 7,428 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT18075
- Condition: Faulty
- Location: #1 Engine
- Part time: 23,687 hours, 7,426 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER #2 ENG START AND AFTER AC PANEL CONFIGURED TO START #1 ENG THE DURING #1 ENG START N2 VERY SLOW TO REACT 25% NORMAL START AFTER THAT ALL OTHER INDICATIONS NORMAL. PANEL CONFIG FOR #1 ENG START LH PACK OFF, ISO VALVE CLOSED, RH PACK AUTO, BOTH ENG BLEED SWS ON, APU BLEED SW ON. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE STARTER REF B737-900 AMM 80-11-01.
